×

zbMATH — the first resource for mathematics

Line graphs, root systems, and elliptic geometry. (English) Zbl 0337.05142

MSC:
05C99 Graph theory
05B05 Combinatorial aspects of block designs
51M20 Polyhedra and polytopes; regular figures, division of spaces
20H15 Other geometric groups, including crystallographic groups
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Carter, R.W, Simple groups of Lie type, (1972), Wiley · Zbl 0248.20015
[2] Chang, L.C, Association schemes of partially balanced blocks designs with parameters v = 28, n1 = 12, n2 = 15 and p112 = 4, Sci. record, 4, 12-18, (1960)
[3] Collatz, L; Sinogowitz, U, Spektren endlicher grafen, Abh. math. sem. Hamburg, 21, 63-77, (1957) · Zbl 0077.36704
[4] Coxeter, H.S.M, Regular polytopes, (1973), Dover New York · Zbl 0258.05119
[5] Delsarte, P; Goethals, J.M; Seidel, J.J, Bounds for systems of lines, and Jacobi polynomials, Philips research reports, 30, 91∗-105∗, (1975) · Zbl 0322.05023
[6] Doob, M, On characterizing certain graphs with four eigenvalues by their spectra, Linear algebra and appl., 3, 461-482, (1970) · Zbl 0202.55703
[7] Doob, M, A spectral characterization of the line graph of a BIBD with λ = 1, Linear algebra and appl., 12, 11-20, (1975) · Zbl 0364.05009
[8] Hall, M, Combinatorial theory, (1967), Blaisdell Waltham, Mass · Zbl 0196.02401
[9] Hoffman, A.J, On the polynomial of a graph, Amer. math. monthly, 70, 30-36, (1963) · Zbl 0112.14901
[10] Hoffman, A.J, − 1 − √2 ?, (), 173-176 · Zbl 0328.15001
[11] \scA. J. Hoffman, On graphs whose least eigenvalue exceeds − 1 − √2, to appear. · Zbl 0354.05048
[12] Hoffman, A.J, Eigenvalues of graphs, () · Zbl 0357.05068
[13] \scA. J. Hoffman and D. K. Ray Chaudhuri, On a spectral characterization of regular line graphs, unpublished manuscript.
[14] Hoffman, A.J; Chaudhuri, D.K.Ray, On the line graph of a symmetric balanced incomplete block design, Trans. amer. math. soc., 116, 238-252, (1965) · Zbl 0144.23303
[15] Lemmens, P.W.H; Seidel, J.J, Equiangular lines, J. algebra, 24, 494-512, (1973) · Zbl 0255.50005
[16] van Lint, J.H; Seidel, J.J, Equilateral point sets in elliptic geometry, (), 335-348, (Indag. Math.\bf28) · Zbl 0138.41702
[17] Norman, C.W, A characterization of the Mathieu group M11, Math. Z., 106, 162-166, (1968) · Zbl 0164.33101
[18] Chaudhuri, D.K.Ray, Characterization of line graphs, J. combinatorial theory, 3, 201-214, (1967) · Zbl 0149.41304
[19] Seidel, J.J, Strongly regular graphs with (− 1,1,0)-adjacency matrix having eigenvalue 3, Linear algebra appl., 1, 281-298, (1968) · Zbl 0159.25403
[20] Seidel, J.J, Strongly regular graphs, (), 185-197 · Zbl 0431.05018
[21] Seidel, J.J, On two-graphs and Shult’s characterization of symplectic and orthogonal geometries over GF(2), () · Zbl 0273.05130
[22] Seidel, J.J, (), 125-143
[23] Shrikhande, S.S, The uniqueness of the L2 association scheme, Ann. math. statist., 30, 781-798, (1959) · Zbl 0086.34802
[24] Shult, E.E, Characterizations of certain classes of graphs, J. combinatorial theory (B), 13, 142-167, (1972) · Zbl 0238.05120
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.